AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
how to avoid test sides?
Old
  (#1)
AnaSCI MEMBER
 
Offline
Posts: 52
Join Date: May 2011
how to avoid test sides? - 07-28-2011, 07:28 AM

Is test makes you hairy? Or it gives you pimples? Id like not to have to deal with those sides? Advice needed!!!!!

Last edited by platt00; 07-28-2011 at 08:16 AM.
   
Reply With Quote
Old
  (#2)
AnaSCI MEMBER
 
Offline
Posts: 37
Join Date: May 2011
07-28-2011, 08:20 AM

hcg will prevent this.
test is not that bad comparing with others
   
Reply With Quote
Old
  (#3)
Steroid Nazi
 
DragonRider's Avatar
 
Offline
Posts: 3,717
Join Date: Jan 2004
Location: The shadows of your mind
07-28-2011, 06:53 PM

Body hair from testosterone use is the result of test converting to DHT by way of alpha reductase enzyme. Most males don't get as large of a spike in DHT from the injections. It's a much bigger problem from transdermals. The only way to prevent it would be to use a alpha reductase inhibitor such as finasteride or dutasteride, but you really don't want to play with those drugs. Some men develop permanent or semi permanent sexual dysfunction from using them.
The acne can be caused by testosterone converting to estrogen or other unknown mechanisms from increased androgen ratios. An aromatase inhibitor might help prevent that.
Neither one is an extemely common side effect. You will not know if you are prone to either one until you runa cycle and see how you respond.


Disclaimer: Anasci.org and DragonRider do not promote the use of anabolic steroids without a doctor's prescription. The information we share is for entertainment purposes only.

"NO STEROIDS FOR YOU!"
   
Reply With Quote
Old
  (#4)
AnaSCI MEMBER
 
MPMC's Avatar
 
Offline
Posts: 213
Join Date: Aug 2009
07-28-2011, 08:31 PM

I dont really get any issues from test. I used to get bad acne but after a short run of accutane, I have no problems anymore. If you keep your estrogen in check, it should help a lot with acne but Im not too sure about hair loss. If youre really concerned about it, you could use rogain while on cycle.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 12:41 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.